# SDR IPXA2021122777284

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 49,339 hours, 7,499 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 65B0207075A
- Part serial: 00717
- Condition: None
- Location: Lower Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/ADAMAGE TO FLAP LOWER SKINACCOMPLISHED REPAIR IAW EO 82022-B
